2019
Том 71
№ 9

All Issues

Zubarev S. V.

Articles: 3
Article (Ukrainian)

Analogue of Kelli's condition for systems of hyperbolic equations

Zubarev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 3–8

Article (Ukrainian)

A maximum principle in a quasihyperbolic equation

Zubarev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 382 – 384

Article (Ukrainian)

Necessary conditions for optimality for certain systems with distributed parameters

Zubarev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 434–436